# SDR SWAA2024100128384

- Difficulty date: August 20, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS294 FLOOR BEAM CRACKED; RBL52; WL208; FWD UPPER FLANGE AT FASTENER HOLE<[01] REPAIRED BS 294 FLOOR BEAM PER SRM 53-10-51-2R-16 REPAIR 16 ALTERNATIVE 2. FIGURE 202. UPPER CHORD SPLICE REPAIR AT LBL 21.;[02] VERIFIED CORRECTIVE ACTION #1;[03] CARD COMPLETED.;[04] TASK C/W;[05] CHANGED MEASUREMENT FIELD TO MAJOR REPAIR(PRIMARY STRUCTURE) ON BEHALF OF AMT;[06] CERTIFIED
